MAUDE Adverse Event Report: AV-TEMECULA-CT HT VERSATURN GUIDE WIRE

AV-TEMECULA-CT HT VERSATURN GUIDE WIRE
Catalog Number 1013319
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Stretched (1601)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Foreign Body In Patient (2687)
Date of Event 08/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Manipulation of the device resulted in the reported stretched coils.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the versaturn guide wire was used in the left circumflex coronary artery.After the procedure, the versaturn was being removed from the anatomy and resistance was felt with the anatomy.The entire guide wire was successfully removed, but the coils on the guide wire were unraveled.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.
 
Event or Problem Description
Subsequent to the previously filed report, the user facility medwatch was received which states, during catheterization, when removing wire the tip remained in the coronary artery.Additional information from the physician was obtained; the physician confirmed that nothing was left behind in the patient.There was no additional information provided.
 
Additional Manufacturer Narrative
Patient codes: 2687 not labeled.Device codes: 1562 not labeled.(b)(4).Conclusion code 4307 removed.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Manipulation of the device resulted in the reported stretched coils and ultimately resulted in the reported tip detachment.There is no indication of a product quality issue with respect to manufacture, design or labeling.(b)(4).

Brand Name
HT VERSATURN GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7869674
Report Number2024168-2018-07113
Device Sequence Number1964288
Product Code DQX
UDI-Device Identifier08717648198458
UDI-Public08717648198458
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K103101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number1013319
Device Lot Number8071861
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date10/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR